Last reply 2 weeks ago
Starting Brabio/Copaxone

Hi guys

Ive gone from 3 years on tecfidera to Brabio. Ive had my 4th injection today (3 x weekly). ive noticed Ive been getting a really bad headache and flu like symptoms after the injection, lasting a day or so. My nurse said its possibly just a bug that Ive picked up rather than the injections.

Has anyone else had similar side effects whilst there body is trying to get used it? Im ready to give up with already!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


shelley44
3 weeks ago

Hi @rekha when I started on copaxone last week my nurse said that on the 4th injection some people to get a flu like symptoms after it . I got bad vertigo .stick with it for awhile and see how you go x


rekha
3 weeks ago

Thank you @shelley44! Its just rubbish because the days ive had it i cant do anything but lie down/sleep. Hopefully my body will get used to it x


shelley44
3 weeks ago

@rekha hopefully it won’t be too long you can’t be like that after you take an injections . Fingers crossed for you x


itsmewithms
3 weeks ago

I had a hard time adjusting to the larger dose of Rebif when I started it, which is expected with that, so I took the over the counter Aleve (Naproxen sodium active ingredient) that night if needed after the injection and the next day. I didn’t have issues with the starter lower dose so they bumped me back to that.

Looks like Brabio is generic Glatirimer Acitate? like Copaxone? I didn’t have immediate reactions after taking that but over time had indentations in injection areas that went away after I moved to rebif…but I do see nausea listed as a side effect. Could check with the nurse line (I always had one when on Copaxone and ask for advice…they are helpful and certainly motivated to keep you on their medication).


rekha
2 weeks ago

@shelley44 thank you! x

@itsmewithms thank you for your response. I’ll have another chat with my nurse after the next injection If im still feeling unwell after it.


itsmewithms
2 weeks ago

In the 11 years that I took it I did have like 3 occurrences of what I thought was “MS Hug” but when I explained it to the MS nurse when she called for her quarterly update she didn’t think it sound like one at all and they usually weren’t in response to an injection. I think it definitely had to be in response to the injection as it happened within 30 seconds of the injection in the evening and hours after I had eaten anything. It was just in intense chest squeeze that lasted like 10 seconds…and then went away…and I went to bed and slept normally. I just wrote it off as an injection reaction and noted in my diary what day it happened to tell the nurse. They didn’t amount to anything but were a bit alarming when they happened.

Just wanted to share that if it came up…that was the only reaction that I remember having from glatimer acetate except the skin indentations at the injection site over the years. Seems to have gone away now. My Dr seemed concerned about it but it isn’t like I am flashing a lot of skin these days ;-0 My favorite injection site was inner thigh so I may have just picked on that area too much.


rekha
2 weeks ago

@itsmewithms sorry for the reply. Thank you for your message! I have been feeling so ill with the Brabio my nurses have decided i stop treatment for now. Its not the injection itself and the stinging. Its the side effects which are symptoms of having the flu. I also found my thigh the least painful site and putting ice on the site after helped it feel better pretty quickly.


itsmewithms
2 weeks ago

@rekha Ok, good luck, Sometimes if the site was uncomfortable I’d put a warm washclothe on it. I’d take it right before bed so if I didn’t feel well after it it would happen while I was sleeping-


itsmewithms
2 weeks ago

@rekha I’ve been watching the Aaron Boster videos and was curious what he thinks of copaxone since I was on it for so long…doesn’t sound like he thinks much of it,,, https://www.youtube.com/watch?v=Sd69KmEpsWM

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.